Journal article icon

Journal article

AN ALGORITHM FOR COMPUTING GRADED ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jsco.1993.1052

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF SYMBOLIC COMPUTATION
Volume:
16
Issue:
4
Pages:
345-354
Publication date:
1993-10-05
DOI:
ISSN:
0747-7171
URN:
uuid:f2517de3-0dda-4e7f-98cd-987e935b130a
Source identifiers:
1160
Local pid:
pubs:1160

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP